# SDR 45101041005

- Difficulty date: April 10, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Lear 45LEAR
- Aircraft serial: 026
- System (JASC): 2434 · DC Generator-Alternator
- Part: Line
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J, A
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED THAT ABOUT 3 TO 4 MILES OUT WHEN THE INDICATION APPEARED.  DIDN'T DISCHARGE A BOTTLE OR SHUT DOWN THE ENGINE.  AFTER CLEARING THE RUNWAY, THE INDICATION EXTINGUISHED ABOUT 1 MINUTE AFTER THE ENGINE WAS SHUT DOWN.  AFTER DEPLANING THEY SAW HYD FLUID DRIPPING FROM THE COWLING.  DIDN'T GET A HYD PUMP FAILURE INDICATION, BUT HE DID GET A HYD.  LOW CAS SHORTLY AFTER LANDING.  ENGINE REMOVED DUE TO HEAT GENERATED.  EVIDENCE OF MELTING OF CABLE CLAMPS AND WIRING HARNESS AT STARTER/GENERATOR.  MAINTENANCE SUSPECTS A PINHOLE IN A HYD LET A FINE MIST SPRAY OF FLUID AGAINST THE AREA.  THIS IGNITED AND CAUSED A FIRE WHICH MELTED THE COMPONENTS.  INVESTIGATION IS ON-GOING.
